# SDR ASAA2021010333819

- Difficulty date: January 3, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 29,542 hours, 9,449 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: 5058631
- Condition: Defective
- Location: Nr 2 T3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T3 SENSOR WILL NOT ACCCEPT J10 HARNESS CONNECTOR.  GROUNDED-YES.  REMOVED AND REPLACED T3 SENSOR NR 2 ENGINE, REF B737-900 AMM 73-21-07 INSTALLATION TEST PASS.
